# SDR DL76L992044

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Row 4b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE BUSINESS CLASS EMERGENCY LIGHTS INOP.  REPLACED CHARGER, OPS OK.  FOUND SEAT 4AB LIGHTS INOP.  REPAIRED WIRING HARNESS OPS OK.
